RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 32, Number 1  


Ordinary Differential Equations
On a scheme for studying cycles of nonlinear systems
N. A. Bobylev, A. V. Bulatov, S. K. Korovin, A. A. Kutuzov
3
Some properties of root functions of differential operators that are connected with the unconditional basis property
V. D. Budaev
9
The curve of separatrix cycles of an autonomous quadratic system in the plane. The case of two anti-saddles
S. I. Dovnar, L. A. Cherkas
15
Some estimates for root functions of a matrix differential operator with a diagonal-matrix eigenvalue
A. V. Dyadechko
22
An estimate, uniform on the whole line $\mathbb R$, for the rate of convergence of a spectral expansion corresponding to the Schrödinger operator with a summable potential
V. A. Il'in, L. V. Kritskov
32
On necessary and sufficient conditions for the basis property of systems of root functions of a differential operator
N. B. Kerimov
37
The potential method in a linear time-optimality problem
Yu. N. Kiselev, M. V. Orlov
44
Singular Cauchy problems for singularly perturbed systems of nonlinear ordinary differential equations. I
N. B. Konyukhova
52
Distribution of eigenvalues for uniformly minimal systems of root functions of ordinary differential operators
L. V. Kritskov
62
On the rate of convergence of biorthogonal series connected with second-order differential operators
I. S. Lomov
71

Partial Differential Equations
On the convergence of Riesz means of spectral expansions that correspond to the Schrödinger operator with a singular potential
N. S. Buzurnyuk, V. S. Serov
83
The generalized Fourier method for solving mixed problems for nonlinear equations
A. I. Vagabov
90
On the semidiscretization method in the problem of periodic solutions of quasilinear autonomous parabolic equations
I. N. Gurova, M. I. Kamenskii
101
On some problem of the reconstruction of a boundary condition for a parabolic equation. I
A. B. Kostin, A. I. Prilepko
107
On the differential properties of expansions in a system of sines and cosines
E. I. Moiseev
117

Short Communications
On the construction of solutions of linear difference systems with continuous time
M. G. Blizorukov
127
On a method for solving a form of integral equations of the first kind
A. N. Zarubin
129
On solutions, bounded on the half-axis, of nonlinear differential equations
V. N. Laptinskii
131
On a boundary value problem for the Schrödinger operator with a complex potential
A. S. Makin
133
On the expansion of the solution of the generalized Gellerstedt problem in a biorthogonal series
A. A. Polosin
135
On a connection between the solutions of a linear differential equation and solutions of a conjugate equation
A. K. Svinin
138
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019